Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicine should I take for frequent migraine ?

I am 23 years old, i have a headache and i have a blood pressure 150/65, i think it is abnormal, please confirm it is normal or not. another problem is that i have a migrain (headache) for 3 to 4 years. sometimes everyweek and sometimes everymonth i have this problem, so i don t feel well whenever i take asprins and 5 to 6 hours rest, so what you suggest or recommend for me, i am awaiting your answer. thankyou
Fri, 13 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Treatment/Therapy ,  
  User's Response
's  Response
Hi,
welcome to the healthcare magic forum,your systolic blood pressure in a bit higher it should be around 130 considering your age,but what important is that this pattern is regular or just observed now ,along with this do you feel dizzy,or feel like lying down,
any ways take care of your health
avoid more salt in your diet
prefer less oily foods
and above all,have a regular exercise .

stay fit !
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
What is your Height and Weight? Do you have any other problem other than high blood pressure or migraine, like difficulty in urination or any swelling of any part in your body? If you have a High Blood Pressure reading that is more than 140/90 mmHg for more than 3 sittings in a day with 15 minutes of rest, it means you are Hypertensive. It is called Stage 1 Hypertension. Get yourself examined by a Cardiologist first so that he can examine you thoroughly and come to a final diagnosis? He may suggest you few blood and Urine tests. If you are overweight, you may want to reduce your weight by regular exercises, like cardio, crunches, swimming and skipping for an hour daily. Avoid junk and limit your salt intake. Eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. Avoid stress and practice relaxation techniques like yoga and meditation. These steps will keep you Blood Pressure under control. Go for regular follow up.
Now, coming to migraine, do you have associated nausea and vomiting or sensitivity to light and sound.? medications can help reduce the frequency and severity of migraines. If treatment has not worked for you, better see a neurologist and try a different migraine medication. The right medicines combined with lifestyle changes may make a drastic difference. If possible, rest in a dark, quiet room when you feel a headache coming on. Apply cool compresses on the back of your neck and apply gentle pressure to painful areas on your scalp. Make sleep a priority and sleep for a minimum of 8 hours daily.

Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i got migrain, normally this comes once in a year, however, this week we hd thrice and it came same time and it was there for 8 hrs, first my eyes will be blind and pain start, one of the patiant told me to take Seugeron or vertin 16, pls guide me

doctor1 MD

Hi my name is Harpreet Singh, 41 yrs old, I get migraines due to gas or at times due to heavy running/exercise and also if i take drinks, I take vesograin and xenobid for the same on SOS basis, during migraine i do not feel vomiting but if the medication is not taken the pain gets unbearable, am i taking the right treatment or should i have to change as i do not know the side effects of vesograin.

doctor1 MD

My sis is undergoing migraine pain from last night.due to severe pain she is unable to response normally. She forgets everything for a time being.it happen when she takes tension on some small issue,n create it as large. On April 2014 she had consult a doctor in hyd n he said its due to migraine n dissociative stupid n advice her to take t.tryptomer 10mg,betacap 40 mg, t. Naxdam. She was quite OK. Now d problem has again arise.please advice what should I do else should start giving medicine?

Recent questions on  Migraine

doctor1 MD

my daughter have migraine problem,she always complain about headache, from last 4 month her right eye ball have redness which is not going we have shown to dr. also they prescribe so many different eye drops including mild steroid also but redness is still there.

doctor1 MD

Hello, I am having trouble with...I get headaches from the seasonal allergies, the one thing I ve found that prevents those headaches from going into migraines is Excedrin migraine. I have Mitral valve prolapse & cannot take decongestants. I have taken the Excedrin for years with great success. Last summer I began taking magnesium and I starting breaking out in hives. I stopped the mag. & started it again, every now & then I still break out. I stopped the mag. again. I m concerned about the Excedrin but feel I have no other option. Can I all of a sudden have an allergy to Excedrin after all these years? Also, how long does it take for the magnesium to be out of my body?

doctor1 MD

hi im 29 after suffering a miscarriage i started to experience what felt like severe fatigue tested bloods slightly under the norm range for Vitamin b12 def so now have the 12 weekely jabs. i then had what doc said was a migraine aura could not see out of left eye this lasted 6 hours and returned back to norm however still had partial vision seemed blurred spoke to doc who recommended a sight test which came back norm. then after the aura i have been having on and off episodes where my i feel light headed, left side of body feels numb and heavy and and also the side of my mouth which at times i have slurred speech, i have had MRI which revealed nothing on migraine/tumours or lesions just a Tornwald cyst in my nose which they say has nothing to do with symptoms. both my mother and gran have MS and this was ruled out from MRI. consulant can not find anything wrong so is suggesting i have Hemiplegic Migraine and has prescribed Topiramate my doc does not think that migraine is the cause but has gave me tablets anyway. this is all happening once a week roughly i have bad days and good days no headache is ever present. doc says i have GAD now but i suppose anyone would if they didn t know what was wrong with them and feeling unable to function normally for a year do you think i should see a ENT cons? could it be caused from the cyst i do suffer with sinus problems and currently have Eustachian ear dysfuntion which drives me crazy!

doctor1 MD

I got my first depo shot on feb 13, 2014..n Missed my second shot in may 18,2014 still havent went to get it cause it makes my bones ache. Here it is june 4th and ive been bleeding since ive got my first shot Now its Brown discharge somedays, my period goes off and then come back on every other day.. Ive been nauseated, stomach cramping, vomiting and migraine headaches,lower back pain, etc... Im starting to wonder am I pregnant...took a hpt bout 6 days ago, its was Negative...what do you think of my situation..I just gave birth to a baby boy Nov of 2013...and ive been having unprotected sex before I got on the depo shot and stil is now..

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...